Author Yamaguchi, Kohhei|
Published Date 1998-01
Publication Title Mathematical Journal of Okayama University
Volume volume40
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33677
FullText URL mjou_060_059_072.pdf
Author Trimẻche, Khalifa|
Abstract We prove in this paper the absolute continuity of the representing measures of the transmutation operators Vk, tVk and VkW, tVkW associated respectively to the Cherednik operators and the Heckman-Opdam theory attached to the root system of type BC2.
Keywords Transmutation operators Absolute continuity of the representing measures Cherednik operators Heckman-Opdam theory
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 59
End Page 72
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Tamura, Hideo|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/41395
Author Mochizuki, Shinichi|
Published Date 2010-01
Publication Title Mathematical Journal of Okayama University
Volume volume52
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33503
Author Kitayama, Hidetaka|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/41403
Author Ishiwata, Satoshi| Kawabi, Hiroshi| Teruya, Tsubasa|
Published Date 2015-01
Publication Title Mathematical Journal of Okayama University
Volume volume57
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53045
Author Akahori, Jirô| Amaba, Takafumi| Uraguchi, Sachiyo|
Published Date 2013-01
Publication Title Mathematical Journal of Okayama University
Volume volume55
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/49104
Author Yoshino, Yuji| Yoshizawa, Takeshi|
Published Date 2011-01
Publication Title Mathematical Journal of Okayama University
Volume volume53
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/41402
FullText URL mjou_063_087_105.pdf
Author Zdzisław, Wojtkowiak|
Abstract The fact that the double zeta values ζ(n, m) can be written in terms of zeta values, whenever n+m is odd is attributed to Euler. We shall show the weak version of this result for the l-adic Galois realization.
Keywords multiple zeta values Galois groups fundamental groups
Published Date 2021-01
Publication Title Mathematical Journal of Okayama University
Volume volume63
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 87
End Page 105
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2021 by the Editorial Board of Mathematical Journal of Okayama University
Author Kaya, Arif|
Published Date 1985-01
Publication Title Mathematical Journal of Okayama University
Volume volume27
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33443
Author Tominaga, Hisao|
Published Date 1959-12
Publication Title Mathematical Journal of Okayama University
Volume volume9
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33398
Author Yorinaga, Masataka|
Published Date 1976-12
Publication Title Mathematical Journal of Okayama University
Volume volume19
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33423
Author Tominaga, Hisao| Murase, Ichiro|
Published Date 1979-12
Publication Title Mathematical Journal of Okayama University
Volume volume21
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33822
Author Hirano, Yasuyuki|
Published Date 1983-12
Publication Title Mathematical Journal of Okayama University
Volume volume25
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33370
Author Murata, Kentaro|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33943
FullText URL mjou_062_001_025.pdf
Author Ohara, Mariko|
Abstract In this paper, we study K-theory of spectral schemes by using locally free sheaves. Let us regard the K-theory as a functor K on affine spectral schemes. Then, we prove that the group completion ΩB<sup>G</sup>(B<sup>G</sup>GL) represents the sheafification of K with respect to Zariski (resp. Nisnevich) topology G, where B<sup>G</sup>GL is a classifying space of a colimit of affine spectral schemes GLn.
Keywords Infinity category Derived algebraic geometry K-theory
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 1
End Page 25
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
Author Sato, Ryotaro|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33946
Author Kim, Kwang-Seob| Kishi, Yasuhiro|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54717
FullText URL mjou_060_109_135.pdf
Author Namba, Ryuya|
Abstract Recently, Ishiwata, Kawabi and Kotani [4] proved two kinds of central limit theorems for non-symmetric random walks on crystal lattices from the view point of discrete geometric analysis developed by Kotani and Sunada. In the present paper, we establish yet another kind of the central limit theorem for them. Our argument is based on a measure-change technique due to Alexopoulos [1].
Keywords crystal lattice central limit theorem non-symmetric random walk (modi ed) harmonic realization
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 109
End Page 135
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Koshi, Shozo|
Published Date 1969-11
Publication Title Mathematical Journal of Okayama University
Volume volume14
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33659